RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Guliaev, Valerii Ivanovich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:89
Abstract pages:577
Full texts:234
References:1

http://www.mathnet.ru/eng/person40451
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/202281

Publications in Math-Net.Ru
1997
1. V. I. Guliaev, T. V. Zavrazhina, “Scaling regularities of similarity of periodical motions in nonlinear dynamical systems”, Regul. Chaotic Dyn., 2:3-4 (1997),  170–178  mathnet  mathscinet  zmath
1996
2. V. I. Guliaev, V. L. Koshkin, T. V. Zavrazhina, “Regularities of Similarity of Periodical Movements of Satellite on the Elliptic Orbit in Transition to Chaos”, Regul. Chaotic Dyn., 1:1 (1996),  54–71  mathnet  mathscinet  zmath
1991
3. V. I. Guliaev, V. L. Koshkin, Yu. A. Shinkar, “Optimal control of space orientation of system of two bodies connected by elastic rod”, Matem. Mod., 3:4 (1991),  12–21  mathnet  mathscinet  zmath
1989
4. V. I. Guliaev, A. L. Zubritskaya, V. L. Koshkin, “Construction of sequences of multiple-period-increase bifurcations of solutions of nonlinear ordinary differential equations”, Differ. Uravn., 25:6 (1989),  929–933  mathnet  mathscinet; Differ. Equ., 25:6 (1989), 662–665
1984
5. E. A. Gotcylyak, V. I. Guliaev, I. Kubor, V. N. Paimushin, “Нелинейное деформирование фрагмента оболочки вращения со сложным очертанием контура”, Issled. Teor. Plastin i Obolochek, 17:2 (1984),  45–55  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020